Racing News

Home > Racing > News > Muc-Off Brass Monkeys XC Endurance Series R2 - Sunday 7 January - Eelmore Plain

Muc-Off Brass Monkeys XC Endurance Series R2 - Sunday 7 January - Eelmore Plain

by Jane Lucas, 11 Dec 23.

HOW TO ENTER



ENTRY CLOSES LATE ON WEDNESDAY 3 JANUARY, SORRY NO ENTRY ON THE DAY.

Entry is open for Round 2 of the Muc-Off Brass Monkeys XC Endurance Series on Sunday 7 January 2024 at Eelmoor Plain, Fleet Road, Aldershot, Hants, GU11 2HL.

Eelmoor Plain, a new venue, is a significant addition to our event locations. It's a typical, large heathland venue with great areas of open woodland, fire roads and rolling hills but no big climbs or descents - trust us, you'll love it. There's easy access for competitors and good parking too. A large grass Arena area with full facilities and fast racing on the 5 6 mile course will soon make this a firm favourite.

At a Brass Monkeys event, you just choose how long you want to ride for, your age category and then complete as many laps as you can before the time cut off. Categories are defined by your age on Sunday 28 January 2024 and will be:

  • 2hr Male Junior 14-17, Male 18-39, Female 14-39, Male 40+, Female 40+
  • 3hr Male 50+, Open 18+
  • 4hr Male 18-39, Female 18+, Male 40+, Male & Female Single Speed 18+

Each event is a standalone race with podium Four4th Lights trophies and Muc-Off prizes, but it's also a round of a the Series with trophies and prizes, and you need to ride and get points in every round to be in contention. You can see the Series Points table so far here.

The Series is sponsored by Muc-Off the go-to company for a huge range of lubricants, sprays, apparel and antibacterial products that help keep bikes running at full potential. Always innovative as they develop in-house, Muc-Off products are made by riders for riders, and that's why they're just so good. So, you can expect some superb Round and Series prizes from their amazing range.

The events open at 8am for the collection your Mountain Trax number board & course pre-riding and the START TIMES are:

  • 10am (finishing 12pm) All 2hr riders. Podium: about 12.10pm.
  • 10.10am (finishing 2.10pm) All 4hr riders including Single Speed. Podium about 2.20pm.
  • 10.15am (finishing 1.15pm) 3hr riders. Podium about 1.25pm.

A pre-event info email will go out before the event and course updates will be posted on our our facebook page in the lead up to the events. Entry is online only here.

ENTRY CLOSES LATE ON WEDNESDAY 3 JANUARY, SORRY NO ENTRY ON THE DAY.